Journal article

Angular Gaussian and Cauchy estimation

  • Auderset, Claude Department of Mathematics, Fribourg University, Switzerland
  • Mazza, Christian Mathematics Section, University of Geneva, Switzerland
  • Ruh, Ernst A. Department of Mathematics, Fribourg University, Switzerland
    09.04.2004
Published in:
  • Journal of Multivariate Analysis. - 2005, vol. 93, no. 180-197
English This paper proposes a unified treatment of maximum likelihood estimates of angular Gaussian and multivariate Cauchy distributions in both the real and the complex case. The complex case is relevant in shape analysis. We describe in full generality the set of maxima of the corresponding log-likelihood functions with respect to an arbitrary probability measure. Our tools are the convexity of... Show more…
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/299666